Duke Mathematical Journal

On a certain class of Fuchsian partial differential equations

Victor Guillemin and David Schaeffer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 44, Number 1 (1977), 157-199.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35D10
Secondary: 58G15 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72]


Guillemin, Victor; Schaeffer, David. On a certain class of Fuchsian partial differential equations. Duke Math. J. 44 (1977), no. 1, 157--199. doi:10.1215/S0012-7094-77-04408-8. https://projecteuclid.org/euclid.dmj/1077312097

Export citation